# SDR 0004145642

- Difficulty date: November 2, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26409
- Aircraft time: 16,068 hours, 6,527 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 65979
- Condition: Unserviceable
- Location: E/E Bay
- Part time: 14,286 hours, 5,830 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE RIGHT RECIRCULATION FAN WARNING LIGHT ILLUMINATED.  PASSENGERS REPORTED SMOKE AND FUMES IN CABIN.  DECLARED AN EMERGENCY.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE RIGHT RECIRCULATION FAN MOTOR SEIZED.  REPLACED THE FAN MOTOR, OPERATIONAL CHECK GOOD.
